Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Leg filled with old blood, white liquid pus, infection of pores. On ciplox hifenac, xevor. Treatment?

hello doctor In my right leg bad blood or white liquid started oozing out and i consulted a doctor. He said that it is due to bad nutrious food and he gave me ciplox hifenac and xevor tablet, but i dint consume it, now my right leg starting below knee captill my feet it is swollen and painless, if i start taking those tablets now will it be ok or what should i do, coz i think it is filled with fluid due to infection caused by the pores.,
Asked On : Mon, 16 Jul 2012
Answers:  2 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. One should not be so care less about health.
as you have neglected first the swelling spread to the leg and foot. It
is not a nourishment problem it is an infection. may be filarial infection
or bacterial infection. it needs to be treated immediately. I advise you
to consult a surgeon for diagnosis. You may have to get the BLOOD
SUGAR fasting and post pernondial to be done to exclude diabetis.
I hope you are satisfied with my reply. thank you.
Answered: Tue, 17 Jul 2012
I find this answer helpful
General & Family Physician Dr. Bimal Desai's  Response
Thanks for query,
You have an abscess formation with cellulitis of leg.
You need to drain that pus so that new health granulation tissue comes that will help to arrest infection.
So consult your doctor he will clean the wound & treat you accordingly.
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor